# SDR CA050104005

- Difficulty date: December 27, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3730311
- Condition: Ruptured
- Location: Hyd Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) UPON SELECTING GEAR DOWN DURING APPROACH THE STATED PRESSURE LINE RUPTURED CAUSING HYDRAULIC SYSTEM TO LOSE ALL FLUID. LANDING WAS ABORTED AND AN EMERGENCY WAS DECLARED. GEAR WAS EXTENDED USING EMERGENCY GEAR EXTENSION. AIRCRAFT LANDED SAFELY AND WAS TAXIED USING DIFFERENTIAL POWER FOR STEERING TO A SAFE LOCATION WHERE PASSENGERS WERE DISEMBARKED. MAINTENANCE REPLACED LINE, SERVICED HYDRAULIC SYSTEM AND RETURNED AIRCRAFT TO SERVICE.
